| Model Number |
SC-2408-56 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Bacterial Infection (1735)
| Date of Event |
01/21/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: product family: scs-linear leads-mri, upn: m365sc2408560, model: sc-2408-56, serial: (b)(6), batch: 7090492, udi: (b)(4).Product family: scs-ipg-r-mri, upn: m365sc12160, model: sc-1216, serial: (b)(6), batch: 810252, udi: (b)(4).
Event or Problem Description
It was reported that the patient developed an infection at the midline incision site.Wound dehiscence at the midline incision was noted.The physician does not believe it was device or procedure related and the cause was unknown.The patient was placed on antibiotics.All components were explanted and discarded per hospital policy.During the procedure, it was also found out that the leads had migrated.
Additional Manufacturer Narrative
Sc-2408-56 (sn (b)(6) and (b)(6)) / sc-1216 (sn (b)(6)) investigation results, media review, device analysis: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
Event or Problem Description